MathSciNet Relay Station
MathSciNet bibliographic data
MR49369 (14,161f) 42.4X
Lukacs, Eugene; Szász, Otto Some nonnegative trigonometric polynomials connected with a problem in probability. J. Research Nat. Bur. Standards 48, (1952). 139–146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement